Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The Picard-Fuchs equations for complete hyperelliptic integrals of even order curves, and the actions of the generalized Neumann system

Autor
Fedorov, Y.; Pantazi, C.
Tipus d'activitat
Article en revista
Revista
Journal of mathematical physics
Data de publicació
2014-03-01
Volum
55
Número
3
DOI
https://doi.org/10.1063/1.4868965 Obrir en finestra nova
Projecte finançador
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA, NEUROCIENCIA Y OTRAS APLICACIONES
Repositori
http://hdl.handle.net/2117/23448 Obrir en finestra nova
URL
http://scitation.aip.org/content/aip/journal/jmp/55/3/10.1063/1.4868965 Obrir en finestra nova
Resum
We consider a family of genus 2 hyperelliptic curves of even order and obtain explicitly the systems of 5 linear ordinary differential equations for periods of the corresponding Abelian integrals of first, second, and third kind, as functions of some parameters of the curves. The systems can be regarded as extensions of the well-studied Picard-Fuchs equations for periods of complete integrals of first and second kind on odd hyperelliptic curves. The periods we consider are linear combinations of...
Citació
Fedorov, Y.; Pantazi, C. The Picard-Fuchs equations for complete hyperelliptic integrals of even order curves, and the actions of the generalized Neumann system. "Journal of mathematical physics", 01 Març 2014, vol. 55, núm. 3.
Paraules clau
SEPARABLE SYSTEMS
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius